Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Louisville, KY

April 27, 2016Butler County, Edmonson County, Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 4:22 AM CDT for Butler County, Edmonson County, Grayson County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 4:22 AM CDT (09:22 UTC)
Expired
Apr 27, 2016, 4:45 AM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:25 AM CDTTSTM WND DMG3 W Ready, KYTREES DOWN IN NE BUTLER COUNTY NEAR THE GRAYSON COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
589 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

507 
WUUS53 KLMK 270922
SVRLMK
KYC031-061-085-270945-
/O.NEW.KLMK.SV.W.0041.160427T0922Z-160427T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 445 AM CDT

* AT 422 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF MORGANTOWN...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEITCHFIELD...CASEY...LEE...CANEYVILLE...SADLER...SHREWSBURY...
  PROSPERITY...PEONIA...SOUTH AND READY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3752 8630 3739 8616 3722 8651 3732 8666
TIME...MOT...LOC 0922Z 238DEG 37KT 3733 8654 

HAIL...1.00IN
WIND...60MPH
 
$$

EER
1 follow-up statement
062 
WWUS53 KLMK 270945
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 AM CDT WED APR 27 2016

KYC031-061-085-270955-
/O.EXP.KLMK.SV.W.0041.000000T0000Z-160427T0945Z/
GRAYSON KY-BUTLER KY-EDMONSON KY-
445 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRAYSON...
NORTHEASTERN BUTLER AND NORTHWESTERN EDMONSON COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3752 8630 3739 8616 3722 8651 3732 8666
TIME...MOT...LOC 0942Z 238DEG 37KT 3733 8654 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:18 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 27, 2:18 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
318 AM EDT WED APR 27 2016

.SHORT TERM (Now through Thursday)...
Issued at 300 AM EDT Wed Apr 27 2016

Stalled frontal boundary resides just north of the region, whereas a
second boundary is just south of the region, the remnant from the
line of storms that moved through the region last evening. In
between we are seeing some weak isentropic lift that is resulting in
some new shower development across central Kentucky. Model QPF
fields seem overdone in areal coverage of this precip, based on
latest radar, but for the daylight morning hours, the higher-res
versions try and provide more focus on a northwest/southeast-
oriented line. Have gone in line with this thinking and placed a
narrow band of high-likely pops from HNB to AAS with pops tapering
off north and south of that line.

Beyond the morning hours, expect a brief lull in coverage, with the
airmass just juicy enough to squeeze out some scattered showers
perhaps thunder. A PV anomaly will then rotate around a larger upper
low centered over southeast Nebraska. Timing this feature with peak
daytime heating, expect a line of storms to develop across western
TN/KY and head northeastward. The main threat with these storms
again will be damaging winds, with this threat mainly limited to
points west of the I-65 corridor. The storms should weaken with loss
of heating as they continue into the rest of the forecast area.

We dry out some for Thursday, with precipitable waters dropping down
to around an inch. The upper low over the Central Plains this
afternoon should be over the upper Midwest Thursday. The distance
from this feature and lack of a trigger should limit coverage of any
storms to isolated to scattered.

As for temperatures, our string of above normal days will continue,
with highs ranging from the mid 70s to low 80s and lows around 60.

.LONG TERM (Thursday night through Tuesday)...
Issued at 300 AM EDT Wed Apr 27 2016

The drying trend should continue at least through Friday, as ridging
moves over the region. Then Friday night, that ridging will start to
push east of us as another storm system comes out of the Plains.
This system should lift a warm front toward the region, which could
bring some light rain showers west of I-65 by daybreak Saturday.
Deterministic model guidance shows this boundary stalling over our
region for the weekend, meaning another couple of days with good
rain chances. A surface low crossing the region during the day
Sunday could mean some stronger storms, and will be something to
watch for, to see if we can get some instability to go along with
the dynamics of this system.

Latest deterministic models pull this low out of the region by
Monday morning, whereas the GEFS mean has it a little slower, a sign
of timing differences within the ensemble members, as spread also is
high. Thus will keep in a lower-end chance for rain into Monday.
After that Tuesday should have even less chance for rain, as a
narrow shortwave ridge moves into the region. Given how small this
feature is and another wave potentially dropping into the Midwest,
cannot pull rain chances altogether.

As for temperatures in this period, Friday should be one more above
normal day, then we should be closer to normal for the weekend and
possibly below for the start of the next work week.

&&

.AVIATION (06Z TAF Update)...
Updated at 121 AM EDT Wed Apr 27 2016

The challenge for this set of TAFs is the timing of rounds of
convection developing today. Leftover boundaries from the convection
yesterday evening and additional disturbances moving through will
lead to a couple of rounds of storms. The first round should develop
early this morning along a boundary draped across central KY. These
showers/storms could impact BWG. Most models have them staying south
of SDF and LEX until later this afternoon. Therefore, the mention of
VCTS in the TAFs has been pushed back until later this afternoon for
these sites. However, should the boundary set up a bit further to
the north SDF may be impacted earlier. In addition, there is another
round of storms that looks to move through during the early evening
hours. Thereafter will mention only showers as uncertainty becomes
higher late in the forecast period.

Guidance indicates some lower ceilings will build into the area this
morning for a few hours and some upstream observations are beginning
to show this. Will keep cigs MVFR for now. Winds will generally be
out of a southerly direction, but could be variable with showers and
thunderstorms passing through the terminals.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RJS
Long Term.........RJS
Aviation..........EER
Hazardous weather outlook, Apr 27, 2:40 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 AM EDT WED APR 27 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-280745-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
340 AM EDT WED APR 27 2016 /240 AM CDT WED APR 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A WEAK FRONTAL BOUNDARY WILL MEAN A GOOD CHANCE FOR RAIN TODAY
ALONG WITH ISOLATED THUNDERSTORMS FROM MID MORNING TO EARLY
AFTERNOON. LATE THIS AFTERNOON AND INTO THE EVENING HOURS A
STRONGER LINE OF STORMS IS EXPECTED TO MOVE IN FROM THE SOUTHWEST.
THIS LINE COULD BRING SOME GUSTY WINDS AND BRIEF HEAVY
RAIN...ESPECIALLY WEST OF THE I-65 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED INTO THURSDAY
MORNING. THE PRIMARY THREATS WILL BE BRIEF HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING.

AFTER A DRY FRIDAY...THE CHANCE FOR STORMS RETURNS THIS WEEKEND
AND INTO SUNDAY NIGHT AS ANOTHER FRONT STALLS IN THE VICINITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

RJS

In the hours before

Local storm report, Apr 26, 11:26 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 AM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     2 E BEDA                37.50N 86.92W
04/26/2016                   OHIO               KY   DEPT OF HIGHWAYS

            TREES AND POWER LINES DOWN ON SILVER BEACH
            ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
            ON RADAR.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 27, 1:14 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 AM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             FRANKFORT               38.19N 84.87W
04/26/2016  M1.00 INCH       FRANKLIN           KY   PUBLIC

            PICTURE VIA SOCIAL MEDIA.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 27, 1:26 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 AM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     TELL CITY               37.95N 86.76W
04/26/2016                   PERRY              IN   TRAINED SPOTTER

            MULTIPLE TREES AND TREE LIMBS DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 27, 1:32 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 AM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             1 ENE LOCKPORT          38.44N 84.96W
04/26/2016  E1.00 INCH       HENRY              KY   PUBLIC

            FACEBOOK REPORT OF NICKLE TO QUARTER SIZE
            HAIL FROM 5:00 TO 5:15 PM.

0610 PM     HAIL             2 ESE BLOCHER           38.71N 85.61W
04/26/2016  E1.00 INCH       JEFFERSON          IN   TRAINED SPOTTER

            HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
            LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
            HAIL.

0620 PM     HAIL             2 SE SHELBYVILLE        38.19N 85.21W
04/26/2016  E1.00 INCH       SHELBY             KY   AMATEUR RADIO

            MOSTLY NICKEL SIZED, BUT SEVERAL FLAT
            QUARTER SIZED. SHORT DURATION.

0704 PM     HAIL             FRANKFORT               38.19N 84.87W
04/26/2016  M1.00 INCH       FRANKLIN           KY   PUBLIC

            PICTURE VIA SOCIAL MEDIA.

0735 PM     TSTM WND GST     2 N JOHNSBURG           38.25N 86.96W
04/26/2016  M52 MPH          DUBOIS             IN   AWOS

0749 PM     TSTM WND DMG     LEWISPORT               37.93N 86.90W
04/26/2016                   HANCOCK            KY   911 CALL CENTER

            SEVERAL TREES DOWN, ONE OF WHICH IS ON TOP
            OF A TRUCK. NO INJURIES REPORTED. MOST
            DAMAGE IS IN THE LEWISPORT AREA OF THE
            COUNTY.

0754 PM     TSTM WND DMG     TELL CITY               37.95N 86.76W
04/26/2016                   PERRY              IN   TRAINED SPOTTER

            MULTIPLE TREES AND TREE LIMBS DOWN.

0803 PM     TSTM WND DMG     1 E GATCHEL             38.05N 86.63W
04/26/2016                   PERRY              IN   911 CALL CENTER

            MULTIPLE TREES DOWN AND POWER OUTAGES ACROSS
            THE COUNTY. DISPATCH IS VERY BUSY.

0820 PM     TSTM WND DMG     2 E BEDA                37.50N 86.92W
04/26/2016                   OHIO               KY   DEPT OF HIGHWAYS

            TREES AND POWER LINES DOWN ON SILVER BEACH
            ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
            ON RADAR.

0821 PM     TSTM WND GST     BATTLETOWN              38.07N 86.30W
04/26/2016  M52 MPH          MEADE              KY   TRAINED SPOTTER

            NO DAMAGE REPORTED, BUT THINGS BLOWING
            AROUND

0830 PM     TSTM WND DMG     3 SW CORYDON            38.19N 86.17W
04/26/2016                   HARRISON           IN   COUNTY OFFICIAL

            TREE DOWN. POWER POLE DOWN. SEVERAL POWER
            OUTAGES.

0918 PM     TSTM WND DMG     1 SE GOSHEN             38.40N 85.58W
04/26/2016                   OLDHAM             KY   TRAINED SPOTTER

            LARGE MAPLE TREE DOWN IN GOSHEN. SPOTTER
            ESTIMATED WIND OF 60 TO 70 MPH.

0922 PM     TSTM WND GST     1 WSW JEFFERSONTOWN     38.20N 85.59W
04/26/2016  M57 MPH          JEFFERSON          KY   PUBLIC

            MEASURED AT A PRIVATE WEATHER STATION. TIME
            ESTIMATED BASED ON RADAR.

0936 PM     TSTM WND GST     BALLARDSVILLE           38.37N 85.35W
04/26/2016  M61 MPH          OLDHAM             KY   PUBLIC

            MEASURED ON PRIVATE WEATHER STATION.

1008 PM     TSTM WND DMG     1 W FRANKFORT           38.19N 84.88W
04/26/2016                   FRANKLIN           KY   EMERGENCY MNGR

            SEVERAL LOCATIONS WITHOUT POWER INCLUDING
            TRAFFIC LIGHTS ON THE WESTERN SIDE OF
            FRANKFORT.

1013 PM     TSTM WND GST     2 WSW FRANKFORT         38.18N 84.90W
04/26/2016  M53 MPH          FRANKLIN           KY   ASOS

1041 PM     TSTM WND GST     7 E VERSAILLES          38.05N 84.60W
04/26/2016  M51 MPH          FAYETTE            KY   ASOS

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade40 min
Apr 26, 7:30 PM CDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 7:43 PM CDTSpecial Weather StatementLMKBullitt, Jefferson62 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
Apr 26, 8:10 PM CDTSpecial Weather StatementLMKTrimble35 min
Apr 26, 8:17 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 8:22 PM CDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 8:46 PM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 9:27 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 9:49 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 9:59 PM CDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 12:30 PM CDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 1:18 PM CDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 1:32 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 1:47 PM CDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 2:09 PM CDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 2:16 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Apr 27, 2:45 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Apr 27, 3:43 PM CDTSpecial Weather StatementLMKCasey32 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 4:11 PM CDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 4:12 PM CDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 4:26 PM CDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 4:51 PM CDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 5:01 PM CDTTornado WarningLMKOhio29 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningLMKOhio31 min
Apr 27, 5:57 PM CDTSpecial Weather StatementLMKOhio33 min
Apr 27, 6:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio44 min
Apr 27, 6:24 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 6:38 PM CDTFlash Flood WarningLMKOhio3 hr
Apr 27, 6:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 6:51 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.